# SDR MASA200600647

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,692 hours, 15,955 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7196 ORD - FLAPS FAIL CAUTION MESSAGE.  MX PERFOMED PART A INSPECTION.
